# SDR CALA2013122693942

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 53,571 hours, 21,364 cycles
- Engine: Iae V2522A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC LINER ON ENG 1 AT 8 O'CLOCK REPAIR CAME UNDONE LEAVING HOLE IN LINER.  GRAPHITE MATERIAL MISSING & HONEYCOMB EXPOSED APPROXIMATELY 1.250 X.500 JUST AFT OF PREVIOUS REPAIR AT 8 O'CLOCK POSITION.  MUST FIX IAW MT 71-006 ITEM 8.  REPAIRED NR 1 ENG INLET ACOUSTIC LINER IAW SRM 71-006 STEP 3.
